Slowing down wearing off?

Like many, I seem to be having more problems with medication wearing off unexpectedly / before it should. I have an appointment with my neurologist coming up and have been trialling taking a little bit extra medication or earlier in the interim. But I wondered if anyone had found anything non medication wise that can help when you feel the meds are stopping working to slow that process down in the moment?

Thanks

You are certainly not alone, it is happening to me on a regular basis, as it is to several others I know !

Perhaps it is a natural progression of the disease coupled with our bodies becoming too familiar with the meds?

Perhaps however, it is the medication itself - has it been’ watered down’ ie reduced in some way?

I don’t know, but I am inclined to go with the familiarity reason?

It is becoming a real problem, and the only thing that has helped , is to reduce the time between taking the meds, ie 3 hours instead of 4, but at the same time reducing the amount of medication at each hit, so that the same daily amount is taken as before .

HI glad to read that others have same problem as my self, My nurse ask me to kept a diary for 3 days, which must admit reading it , it did not make sense, not until I have read above post’s, so will try and sort some thing out. mike 700 your theory sounds sensible to me. after I have spoken to my nurse I am going to ask if I can try this.

1 Like

Hope it works out

Regards

Thanks x

Thanks so much mike_700. I don’t want anyone to be going through this either but it’s good to compare notes. I will come back and let you know what the neurologist said. So far I’ve tried stretching and deep breathing when the meds were wearing off to see if it slowed anything down. Stretching was NOT a good idea! I guess looking back on it I was making my body co-ordinate itself and work harder when the fuel was failing so that kinda makes sense. Deep breathing was helpful. It didn’t stop it happening but kinda slowed it down.

Good luck with getting a solution.

1 Like

Hi Mary1947, thanks so much for your reply, though I am sorry you’re having these issues too. The diary idea is an interesting one and I shall give that a go. I hope changing timings of meds helps you out too.

1 Like

Hi,

Hope you’re well ?

In my particular case, I attend several exercise sessions every week ,
and there is no doubt that the ‘ problem‘ gets worse following exercise ,

Therefore, tired ness and fatigue seem to be in play also?

Hi,

I’m good thanks, and hope you are too! I don’t attend classes but I do routines etc at home and they definitely exascerbate things. I’ve heard some people taking extra meds or time meds to coincide with classes as well… Tiredness and fatigue definitely play a role…